Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2018 (2018), Article ID 6581493, 15 pages
https://doi.org/10.1155/2018/6581493
Research Article

Parameter Identification and Hybrid Synchronization in an Array of Coupled Chaotic Systems with Ring Connection: An Adaptive Integral Sliding Mode Approach

Department of Electrical Engineering, Capital University of Science and Technology, Islamabad, Pakistan

Correspondence should be addressed to Nazam Siddique; moc.liamg@qiddis.mizan

Received 10 August 2017; Revised 11 October 2017; Accepted 28 November 2017; Published 30 January 2018

Academic Editor: Ton D. Do

Copyright © 2018 Nazam Siddique and Fazal ur Rehman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nazam Siddique and Fazal ur Rehman, “Parameter Identification and Hybrid Synchronization in an Array of Coupled Chaotic Systems with Ring Connection: An Adaptive Integral Sliding Mode Approach,” Mathematical Problems in Engineering, vol. 2018, Article ID 6581493, 15 pages, 2018. doi:10.1155/2018/6581493